The Open UniversitySkip to content
 

Triangle group representations and constructions of regular maps

Siran, Jozef (2001). Triangle group representations and constructions of regular maps. Proceedings of the London Mathematical Society, 82(3) pp. 513–532.

URL: http://journals.cambridge.org/download.php?file=%2...
DOI (Digital Object Identifier) Link: http://doi.org/10.1112/plms/82.3.513
Google Scholar: Look up in Google Scholar

Abstract

Using representations of triangle groups in 3-dimensional orthogonal groups over algebraic number fields we derive estimates on the number of edges of the smallest regular map of a given hyperbolic type wist a preassigned lower bound on the planar width of the map.

Item Type: Journal Article
ISSN: 1460-244X
Keywords: Triangle group; regular map; planar width;
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 8871
Depositing User: Jozef Širáň
Date Deposited: 09 Aug 2007
Last Modified: 02 Aug 2016 13:09
URI: http://oro.open.ac.uk/id/eprint/8871
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk